zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximating the coefficients in semilinear stochastic partial differential equations. (English) Zbl 1231.35324

Summary: We investigate, in the setting of UMD Banach spaces E, the continuous dependence on the data A,F,G and ξ of mild solutions of semilinear stochastic evolution equations with multiplicative noise of the form

dX(t)=[AX(t)+F(t,X(t))]dt+G(t,X(t))dW H (t),t[0,T],X(0)=ξ,

where W H is a cylindrical Brownian motion in a Hilbert space H. We prove continuous dependence of the compensated solutions X(t)-e tA ξ in the norms L p (Ω;C λ ([0,T];E)) assuming that the approximating operators A n are uniformly sectorial and converge to A in the strong resolvent sense and that the approximating nonlinearities F n and G n are uniformly Lipschitz continuous in suitable norms and converge to F and G pointwise. Our results are applied to a class of semilinear parabolic SPDEs with finite dimensional multiplicative noise.

MSC:
35R60PDEs with randomness, stochastic PDE
60H15Stochastic partial differential equations
35K58Semilinear parabolic equations
60J65Brownian motion
46B09Probabilistic methods in Banach space theory
References:
[1]Arendt W.: Approximation of degenerate semigroups. Taiwanese J. Math 5, 279–295 (2001)
[2]W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-valued Laplace transforms and Cauchy problems, vol. 96 of Monographs in Mathematics, Birkhäuser Verlag, Basel, 2001.
[3]Bally V, Millet A, Sanz-Solé M.: Approximation and support theorem in Hölder norm for parabolic stochastic partial differential equations. Ann. Probab 23, 178–222 (1995) · doi:10.1214/aop/1176988383
[4]J. Bierkens, Long term dynamics of stochastic evolution equations, PhD thesis, University of Leiden, 2010.
[5]Brzeźniak Z.: On stochastic convolution in Banach spaces and applications. Stochastics Stochastics Rep 61, 245–295 (1997) · doi:10.1080/17442509708834122
[6]Brzeźniak Z, Elworthy K.D: Stochastic differential equations on Banach manifolds. Methods Funct. Anal. Topology 6, 43–84 (2000)
[7]Clément P, de Pagter B, Sukochev F.A, Witvliet H: Schauder decompositions and multiplier theorems. Studia Math 138, 135–163 (2000)
[8]Da Prato G, Kwapień S, Zabczyk J.: Regularity of solutions of linear stochastic equations in Hilbert spaces. Stochastics 23, 1–23 (1987) · Zbl 0634.60053 · doi:10.1080/17442508708833480
[9]Da Prato G, Zabczyk J: Stochastic equations in infinite dimensions, vol. 44 of Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge (1992)
[10]Daners D.: Heat kernel estimates for operators with boundary conditions. Math. Nachr 217, 13–41 (2000) · doi:10.1002/1522-2616(200009)217:1<13::AID-MANA13>3.0.CO;2-6
[11]D. Daners, Domain perturbation for linear and semi-linear boundary value problems, in Handbook of Differential Equations, vol. 6, North-Holland, 2008, pp. 1–81.
[12]Dettweiler J, Weis L.W, Neerven J.M.A.M.v: Space-time regularity of solutions of the parabolic stochastic Cauchy problem. Stoch. Anal. Appl 24, 843–869 (2006) · Zbl 1109.35124 · doi:10.1080/07362990600753577
[13]M. H. A. Haase, The functional calculus for sectorial operators, vol. 169 of Operator Theory: Advances and Applications, Birkhäuser Verlag, Basel, 2006.
[14]Hoffmann-Jørgensen J: Sums of independent Banach space valued random variables. Studia Math 52, 159–186 (1974)
[15]W. B. Johnson and J. Lindenstrauss, eds., Handbook of the geometry of Banach spaces. Vol. I, North-Holland Publishing Co., Amsterdam, 2001.
[16]W. B. Johnson and J. Lindenstrauss, eds., Handbook of the geometry of Banach spaces. Vol. 2, North-Holland Publishing Co., Amsterdam, 2003.
[17]O. Kallenberg, Foundations of modern probability, Probability and its Applications, Springer-Verlag, New York, second ed., 2002.
[18]N. J. Kalton and L. W. Weis, The H calculus and square function estimates. Preprint, 2004.
[19]N. Krylov, An analytic approach to SPDEs, in in: ”Stochastic Partial Differential Equations: Six Perspectives, vol. 64 of Math. Surveys Monogr., Amer. Math. Soc., Providence, RI, 1999, pp. 185–242.
[20]P. C. Kunstmann and L. W. Weis, Maximal L p -regularity for parabolic equations, Fourier multiplier theorems and H functional calculus, in Functional analytic methods for evolution equations, vol. 1855 of Lecture Notes in Math., Springer, Berlin, 2004, pp. 65–311.
[21]M. C. Kunze and J. M. A. M. v. Neerven. Work in progress, 2011.
[22]S. Kwapień, On Banach spaces containing c 0. Studia Math. 52 (1974), 187–188. A supplement to the paper by J. Hoffmann-Jørgensen: ”Sums of independent Banach space valued random variables” (Studia Math. 52 (1974), 159–186).
[23]Marinelli C, Prévôt C, Röckner M: Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. J. Funct. Anal 258, 616–649 (2010) · Zbl 1186.60060 · doi:10.1016/j.jfa.2009.04.015
[24]A. Millet and M. Sanz-Solé, A simple proof of the support theorem for diffusion processes, in Séminaire de Probabilités, XXVIII, vol. 1583 of Lecture Notes in Math., Springer, Berlin, 1994, pp. 36–48.
[25]Neerven J.M.A.M.v: γ-Radonifying operators: a survey. Proceedings of the CMA 44, 1–62 (2010)
[26]Neerven J.M.A.M.v, Veraar M.C, Weis L: Stochastic evolution equations in UMD Banach spaces. J. Funct. Anal 255, 940–993 (2008) · Zbl 1149.60039 · doi:10.1016/j.jfa.2008.03.015
[27]Neerven J.M.A.M.v, Veraar M.C, Weis L.W: Stochastic integration in UMD Banach spaces. Ann. Probab 35, 1438–1478 (2007) · Zbl 1121.60060 · doi:10.1214/009117906000001006
[28]Neerven J.M.A.M.v, Weis L.W: Stochastic integration of functions with values in a Banach space. Studia Math 166, 131–170 (2005) · Zbl 1073.60059 · doi:10.4064/sm166-2-2
[29]Peszat S, Zabczyk J: Strong Feller property and irreducibility for diffusions on Hilbert spaces. Ann. Probab 23, 157–172 (1995) · doi:10.1214/aop/1176988381
[30]Seidler J: Weak convergence of infinite-dimensional diffusions. Stochastic Anal. Appl 15, 399–417 (1997) · Zbl 0886.60005 · doi:10.1080/07362999708809484
[31]Weis L.W: Operator-valued Fourier multiplier theorems and maximal L p -regularity. Math. Ann 319, 735–758 (2001) · Zbl 0989.47025 · doi:10.1007/PL00004457